# SDR A6WA201140558

- Difficulty date: July 1, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 18,198 hours, 17,365 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 461.0 BATHTUB FITTING CRACKED, RBL 9.0 JUST BELOW FLOOR.  REMOVED UNSERVICEABLE BATHTUB FITTING ON RBL 9.0, FS 461.0.  LOCATED AND DRILLED SERVICEABLE BATHTUB FITTING AND INSTALLED AIW SRM 51-42-21 & 51-42-06.
